# SDR AALA202304215115

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 23,077 hours, 10,340 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: L459623
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO MIA, CAPTAINS SLIDING WINDOW HAS DELAMINATION. MOISTURE NOTED AT ALTITUDE AND ALSO CREAKING HEARD. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SLIDING WINDOW PER AMM 52-12-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
